# SDR P2EA99031

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FRAME LOWER FLANGE CRACKED AT BS 440, BETWEEN STRINGER 28 LEFT AND STRINGER 28 RT, DEFECT SIZE, LENGTH .50 INCH. REPAIRED FRAME SECTION AT BS 440, BETWEEN STRINGER 28 LEFT AND STRINGER 28 RT PER SRM 53-10-4, FIG 10.  (M)
